# SDR TWAA0105606

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN FOUND CORROSION AND CRACKS IN MEMBRANE AT STA 1174 TO 1250, LBL 45 INCHES.  REMOVED CORROSION AND DAMAGED AREA.  MADE DOUBLER REPAIR AND INSTALLED PER SRM 53-01, WEB REPAIR.
